# SDR UIEA2020082621848

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,484 hours, 16,687 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32896961
- Part serial: 3661
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PACK INOP. WILL NOT RESET.  REMOVED AND REPLACED THE NR 2 PACK LOW LIMIT CONTROL VALVE IAW AMM 21-51-11/201.   OPS AND LEAK CHECKED GOOD.
